The cyclic and simplicial cohomology of the bicyclic semigroup algebra

  1. Lookup NU author(s)
  2. Dr Frederic Gourdeau
  3. Dr Michael White
Author(s)Gourdeau F, White MC
Publication type Article
JournalQuarterly Journal of Mathematics
Year2011
Volume62
Issue3
Pages607-624
ISSN (print)0033-5606
ISSN (electronic)1464-3847
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
Let = 1() be the semigroup algebra of , the bicyclic semigroup. We give a resolution of () which simplifies the computation of the cohomology of 1() dual bimodules. We apply this to the dual module () and show that the simplicial cohomology groups n(, ') vanish for n 2. Using the Connes–Tzygan exact sequence, these results are used to show that the cyclic cohomology groups n(, ') vanish when n is odd and are one-dimensional when n is even (n 2).
PublisherOxford University Press
URLhttp://dx.doi.org/10.1093/qmath/haq014
DOI10.1093/qmath/haq014
Actions    Link to this publication
Share